# SDR R61A201909110947

- Difficulty date: August 24, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 31,017 hours, 23,934 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLOOR BEAM HAS CORRODED FASTENERS AS MARKED. REMOVED AND REPLACED LT FLOORBEAM AT FR 84 TO 88 PER SRM 51-40-08. RESTORED SURFACE PROTECTION REF SRM 51-23-04,51-23-05, 51-23-06. SEE W/O H6951 SN 485 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
